# SDR UIEA2020040600575

- Difficulty date: April 6, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 89,227 hours, 16,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004543
- Condition: Inoperative
- Location: Crew Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

U/D EMER DOOR ( SLIDE ) LT RH CREW DOOR FWD FOUND NOT ILLUMINATED.( LT ASSY REPLACED AND LIGHT TEST NORMAL IAW AMM 33-51-05. )
